# SDR LR7A00137

- Difficulty date: June 3, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3517526
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION, FOUND RT FS 817E END FITTING GOUGED AT RBL 61, WL 140.    REPLACED FITTING IAW SRM SMP 583-51-70.  NR 39368.
